# SDR SIMA20120328012

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 26,333 hours, 23,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 14525311403
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE MAIN PASSENGER DOOR SEAL INSTALLED INCORRECTLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW RUBBER TRIM SEAL ON MAIN PASSENGER DOOR IAW EMB AMM 52-18-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
